# SDR AU960801

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- Propeller: Mcauly 3AF32C87
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Outer Wing Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) UPPER WING SKINS CRACKED - WING ANGLE TO SKIN ATTACHMENT RIVET HOLES ELONGATED- FOUND DURING INSPECTION IAW AD/C400/105 AMDT1 (NOT APPLICABLE TO THIS AIRCRAFT SERIAL NUMBER)
